# SDR SWAA103210

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 75,452 hours, 57,788 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 806002
- Part serial: 101448
- Condition: Faulty
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, IN CRUISE NOSE GEAR RED LIGHT ON.  WHEN GEAR DOWN NOSE RED UNSAFE LIGHT ON.  REMOVED AND REPLACED M1214 & M983 PROX SWITCH RING.
